# SDR SWAA2025082607769

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 29,478 hours, 14,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT FLASHLIGHT INOPERATIVE.   PERFORMED FLASHLIGHT CHECK PER AMM 25-64-00. PROPERLY INSTALLED FLASHLIGHT IN HOLDER. OPS CK NORMAL.
